# SDR SIMA20140726003

- Difficulty date: July 26, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 27,228 hours, 23,087 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: 1394
- Condition: Damaged
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NUMBER 1 MLG SMOKING AT GATE.  REPLACED NR 1 MLG BRAKE ASSEMBLY IAW WC 32-600-14.
